| || |
Blues.. roxies need information
Blues.. roxies need information
So my boyfriend use to have a really bad addiction to blues before we met each other, he use to do them everyday 5 times a day, then started to wine (cant spell) off of them.. now apparantly he takes only about a 1/2 or 1 every 4 or 5 days, and if he doesnt he gets really sick. I dont know anything about blues, or roxies,
I wanted to know if it was true that if you stop taking them so often, that you will get sick, or if its just an excuse to do them, also.apparantly people who are addicted to these, cant just go from 5-1/2 especially if they have been doing them for so long.. which would mean he is lying to me.
Idk I just want answers, and information about all this, so if anyone is addicted to them or knows of anyone who is please help
Well I guess it would depend on how long he was using them. If for any more than a couple of months (probably less) then even if he went to a half a day he would be very sick. Not something he could pass off as just not feeling well. Its like the worst flue you can imagine (putting it lightly) and it lasts for a wail then comes the depression. I wouldn’t believe it.
I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.
You are being conned. There is no way that taking 1/2 or 1 pill every 4 to 5 days is a way of warding off withdrawal symptoms. As others have stated, withdrawal symptoms kick in within hours (at most a day) - not after 4-5 days.
In fact, by the 4th or 5th day, any withdrawal symptoms have passed! The tough part of withdrawal occurs within the first 4 days.
Yes, I have been addicted to similar opiates - and have been in recovery for many years. I now work in the field of substance abuse at a long-term treatment center. Robert, who already responded, is also in recovery from drug addiction and knows this disease inside out.
If your boyfriend "used to be" badly addicted to roxies years ago, he is still addicted to them. After we have crossed the line into addiction, we can NOT go back to safe usage of the drug. Addiction signifies that we have lost of control over the pills. We can't go back to being able to control them.
Think about it this way: It is NO different from an alcoholic stopping drinking - and then, down the road, saying he can now handle "1/2 to 1" drinks every few days and stop safely. It can't be done - at least not on any consistent or lasting basis.
Your boyfriend is in a serious spot as long as he is using ANY of these pills. And he is taking full advantage of your ignorance about addiction to make excuses for using them now. It's quite understandable that you wouldn't know about addiction, so feel free to post any other questions or concerns here, and we'll try to help.
Assuming the information did not get garbled (and that's not too far fetched), then yeah – no one goes from 150mg a day down to 15mg or 30mg every four or five days without getting ridiculously sick.
You sound like a teenager. The best thing you can do is make sure he gets help – he clearly does not realize how serious this is, and he won't consider it such a small thing when it ruins his life and he spends every waking moment wishing he'd never started.
This is worse than playing with fire, because it leads to self-destruction, lying, stealing and possibly violence – once they're deep into it, any opiate addict is absolutely terrified of going into withdrawal.
I have no way of knowing the truth of the matter, and this is just conjecture, but I suspect he's still popping his "usual" five pills a day.